View Full Version : Propecia side effects affecting my whole body.

01-12-2013, 04:30 AM
Hi, I'm 20 years old and was put on a prescription for propetia finastride . I have only taken one pill (1 mg) dosage on wednesday of this week at noon and by 4:00 I started feeling real weird like my right side of my chest was tingling/ pain. That night i couldnt sleep at all from worry of my chest feeling strange. The next morning thursday my eyes were foggy and seemed as though my pupils were of dilated size. Im in college so i had to leave my house and around 24 hours after taking the pill I have never felt so terrible. My upper torso felt like someone was stepping on me. And noticed swelling of my breasts/ feeling of weakness from my biceps. I went in the later part of the day to a doctor in my area and he felt around my upper torso by pushing on my breast area and it didnt hurt. But just an uncomfortable tingle feeling as I stand vertical for that day. I noticed before I was going to sleep my knees/ ankles were hot and swollen and walking seemed a bit shaky. By the morning my upper torso area pain seemed to be going away as well as the swelling in my knees and ankles. I drove to school that day feeling better but physically drained. Like all my muscle seemed to be weak. I could feel some tingling in my groin area around noon on friday, but at the same time I was feeling less pain in other parts of my body. The pain went away in my chest and body but I notice im feeling more myself. Is this caused by production of testosterone in my groin/testicles making the feeling of sensitivity down there or what?

I only took 1 pill of 1 mg propecia and Im done/didnt take another after that one. I masterbated last night to make sure my undercarriage was working and no noticeable differences in sperm or erection.

I feel better now the pill wore of but I phisically feel like Im week. Almost as an example of working out without stretching. That feeling you get when your muscles are tired/cooling off stage.

Is this normal? Will my stamiba comeback or should I go to the gym and workout to get my joints and muscles more strong or what?....All input is appreciated

01-12-2013, 07:30 AM
You're either allergic to it, fall into the 1 or 2% category that doesn't respond well to propecia or you may just be a hypochondriac. I'd say you likely read up one someone's horror story about propecia before starting and now you may think you're getting side effects.

If you feel that you are allergic to Propecia or think you're getting side effects, check with the doctor who prescribed it and consider stopping it.

01-12-2013, 08:07 AM
Yeah, Im thinkin im allergic to it. All my joints feel really used up and sore. Im not taking the pill anymore.

Hopefully I can get my strength/immune system up in the next few days.

I did buy some regenepure dr shampoo with ketokonazol1% so i'll try that and maybe it can open up my follicles so they can breath.

01-12-2013, 08:35 AM

01-12-2013, 01:30 PM
Sounds like anxiety. Did you by chance read a bunch of horror stories before you took it?

01-12-2013, 02:48 PM
I've been on finasteride 0.5mg everyday for nearly a month. I think I had side effects the first couple days but looking back it was probably just in my head.

If you're not allergic to it just stick with it. A lot of people who take the drug and have sides say that side effects go away after just a few weeks to a few months. Then again, others say they're stuck with side effects for a long time (even after stopping).

Remember this is a cosmetic drug. You don't have to take it. You have to weigh your options and see what's best for you.

Dr. Glenn Charles
01-13-2013, 04:45 PM
If you feel like you were having all of those side effects from taking one 1mg tablet of Finasteride I would agree that this medication is not for you. You might want to look into other hair loss prevention options. Minoxidil or Laser.